advertisement
Question
Posted by: cindi | 2008/09/28

antidepressants

To CS,
I had been on Aropax for 6 months, I had side effects, and also I couldnt really afford the pills, they were seen as a luxury. It is now 2 years on, and although I cope with this condition, I have now hit a bad patch in my life. I think of suicide 2or 3 times a day, have ever since my teens. I feel like a coward going to a doctor not even to mention a shrink.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Don't tolerate a level of misery in which you recurrently think of suicide, withoput seking help again. There's nothing in the least cowarly about going to a doctor ( if you had a broken leg, would it be considered cowardly to go to the doctor and wear a plaster cast until it healed ? ) A shrink would be best, to get the most expert opinion. There are num,erous antidepressant drugs available, and some, as generics ( that is, identical chemicals but significantly cheaper than the first-marketed drug ) can be very helpful, as can CBT style counselling. Its obvious that you have much courage, and use some of it to see the right doctor and get this fixed. You don't deserve this level of unhappiness, and don't need to accept it

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Honey | 2008/09/29

You can try Birals. They natural calming pills and cost about R80.00 for 30. Take 1 or 2 a day and see if they help. You cant become addicted and being all natural, cant hurt you.

You dont need a script for them either.

Reply to Honey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement